# SDR ASOA2019101424056

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 42,528 hours, 32,905 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: MS25036120
- Condition: Burned
- Location: Heat Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CUU - THE CREW REPORTED A BURNT SMELL IN THE COCKPIT, FAINT WITH NO SMOKE OBSERVED. MAINTENANCE REMOVED AND REPLACED A BURNT CONNECTOR FOR THE NUMBER TYWO WINDSHIELD HEAT CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
